... reason. This has been going on for about 2 years which was about the time I started taking the Triamterene. I have had all of the allergy test and the only thing I am allergic to is Tixocorton-21-privale. I am not using anything that has this in it. The only thing that will clear it up is if I take a series of steroid pills, but it will only stay cleared up for about a week and then it happens again.
I have not heard of this.
Have you seen a skin specialist It sounds as though you need to take something other than steroids to prevent it from happening.
- Triamterene Information for Consumers
- Triamterene Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triamterene (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 1 answer
Posted 20 Oct 2010 • 4 answers
Posted 23 Apr 2012 • 2 answers
Posted 14 Mar 2013 • 1 answer
Hydrochlorothiazide/triamterene - my husband is taking this medication but has a skin allergy to it?
Posted 13 Jan 2017 • 0 answers